# SDR AALA201908289019

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 29,895 hours, 12,029 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Loose
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS L-1 FORWARD WINDSHIELD HAS MASSIVE AIR LEAK IN UPPER LEFT CORNER. MAINTENANCE RE-TORQUED THE L1 WINDOW BOLTS IAW AMM 56-11-11-400-801. APPLIED AERODYNAMIC SMOOTHER SEALANT ON PRE-MOLDED SEAL IAW AMM 56-11-00-300-801. ACCOMPLISHED CABIN PRESSURE LEAK TEST IAW AMM 05-51-91. NO LEAKS NOTED AT THIS TIME.
